# SDR FDEA201508122538

- Difficulty date: August 12, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 717 hours, 17,009 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLL RECEIVED LEVEL 3 CABIN SMOKE ALERT UPPER DECK.  CREW VERBAL REPORTED, IT LOOKED LIKE WAS WORKING THE PORTION OF MDC AFT OF COMPARTMENT TEMP IND ON AIR PAGE.  CABIN SMOKE ALERT EXTINGUISHED BY ITSELF AFTER  FEW SECONDS.  CHECKED INSIDE OF MDC & FELT HIGH HUMIDITY IN THE COMPARTMENT JUST AFTER BLOCK IN.  MOISTURE IS DRIED TO REMOVE FROM MDC COMPARTMENT.  OPERATIONS TESTED NORMAL MDC SMOKE DETECTION SYS IAW MM26-15-01-5.
